MAUDE Adverse Event Report: ARTHREX, INC. TROCAR F/ TAP/FEN,HF 4MM SCP SHTH W/HDLE; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. TROCAR F/ TAP/FEN,HF 4MM SCP SHTH W/HDLE; ARTHROSCOPE AND ACCESSORIES
Model Number TROCAR F/ TAP/FEN,HF 4MM SCP SHTH W/HDLE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is not confirmed.One unpackaged ar-3375-4002 was received for investigation.Visual inspection concluded without the observance of any breakage across the sheath.No problem found.
 
Event or Problem Description
On 12/08/2021, it was reported by a distributor via sems that an ar-3375-4002 sharp trocar for tap/fen "piece was broken", no additional information was provided.This was discovered during use on (b)(6) 2021 with no impact to the patient.

Brand Name
TROCAR F/ TAP/FEN,HF 4MM SCP SHTH W/HDLE
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19559811
Report Number1220246-2024-05963
Device Sequence Number4733696
Product Code NBH
UDI-Device Identifier00888867030404
UDI-Public00888867030404
Combination Product (Y/N)N
Initial Reporter CountryDR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTROCAR F/ TAP/FEN,HF 4MM SCP SHTH W/HDLE
Device Catalogue NumberAR-3375-4002
Device Lot Number1457976
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2021
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown